# SDR 97ZZZX5039

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0482
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: MS244624
- Condition: Frozen
- Location: Lt Ail Ob Hinge
- Part time: 996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AILERON CONTROL WAS DISCOVERED TO HAVE UNUSUALLY HIGH RESISTANCE.  RESISTANCE WAS EVENTUALLY ISOLATED TO THE LEFT AILERON.  BOTH BEARINGS WERE REPLACED AND THE OUTBOARD BEARING WAS FOUND ALMOST FROZEN WITH CORROSION.  THESE ARE SEALED BEARINGS AND HAD NO OUTWARD SIGNS TO INDICATE A PROBLEM.  NO REASON FOR THE CORROSION WAS NOTED.
